# SDR CALA2013111392890

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 73,704 hours, 10,225 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY EXIT LIGHT NOT WORKING AT RT AISLE ON WALL SIDE OF THE FWD A4 AFT GALLEY AREA ACROSS THE AISLE FROM PASSENGER DOOR 4RT.  RELAMPED, OPERATION CHECKED NORMAL.
